# SDR UATA202005165301

- Difficulty date: May 10, 2020
- Submitted: May 16, 2020
- Operation: Air carrier
- Aircraft: N440RA
- Make and model: Casa C212CC
- Aircraft serial: 174
- Aircraft time: 39,229 hours, 55,240 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Fuselage
- Part time: 39,229 hours, 55,240 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SCHEDULED INSPECTION FOUND FRAME 14F SLIGHTLY BUCKLED. TECHNICIANS WERE ABLE TO STRAIGHTEN THE BUCKLE, AND FABRICATE A DOUBLER OF ONE GAUGE THICKER THAN ORIGINAL MATERIAL, 4.25" BY 10" IN SIZE. THE DOUBLER WAS INSTALLED USING AN470AD4 RIVETS. A FAA FORM 337 WAS FILED.
